# SDR DALA2024010800292

- Difficulty date: December 29, 2023
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 61,763 hours, 32,291 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Not Reported
- Part number: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3120 EXCESSIVE PLAY UPPER BEARING DOOR ACTUATOR LH MAIN LANDING GEAR. CORRECTIVE ACTION: REPLACED DOOR ACTUATOR LH MAIN LANDING GEAR PER AMDS CARD 5281-2003. (0131568)
